# SDR AUS20011033

- Difficulty date: September 14, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Gippld GA200
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YR1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: SL743001
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CONNECTING ROD BIG END BEARING MATERIAL FLAKING OFF FROM BEARING BASE.
